Alert archive / Tennessee / River Flood Warnings in 2021
River Flood Warning 27, NWS Morristown, TN
NWS Morristown, TN issued this river flood warning at Oct 6, 2021, 8:03 PM CDT for Bledsoe County, Marion County, Sequatchie County, Tennessee. It took effect at Oct 7, 2021, 2:38 AM CDT. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2021, 8:03 PM CDT (01:03 UTC)
- In effect from
- Oct 7, 2021, 2:38 AM CDT
- Expired
- Oct 8, 2021, 7:35 PM CDT
- In force
- 41 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bledsoe County, TN, Marion County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 72 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sequatchie River near Whitwell (WHTT1). The gauge peaked at 15.42 ft at Oct 7, 2021, 6:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03571000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
410
WGUS44 KMRX 070103
FLWMRX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Morristown TN
803 PM CDT Wed Oct 6 2021
...The National Weather Service in Morristown TN has issued a Flood
Warning for the following rivers in Tennessee...
Sequatchie River Near Whitwell TN affecting Sequatchie, Bledsoe
and Marion Counties.
For the Sequatchie River...including Whitwell TN...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
The next statement will be issued by Thursday morning at 1115 AM CDT.
&&
TNC007-115-153-071615-
/O.NEW.KMRX.FL.W.0027.211007T0738Z-211009T0824Z/
/WHTT1.1.ER.211007T0738Z.211008T0000Z.211009T0224Z.NO/
803 PM CDT Wed Oct 6 2021
The National Weather Service in Morristown has issued a
* Flood Warning for
the Sequatchie River Near Whitwell TN.
* From late tonight to early Saturday morning.
* At 7:15 PM CDT Wednesday the stage was 11.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight tonight to a crest of 15.5 feet tomorrow evening.
It will then fall below flood stage late Friday evening.
* Impact...At 14.0 feet, Flooding of agricultural land occurs.
* Impact...At 16.0 feet, Flooding of agricultural land becomes more
extensive. Water reaches the bottom of the river gage house.
* Flood History...No available flood history.
&&
LAT...LON 3555 8528 3552 8523 3510 8551 3501 8561
3504 8566
$$
194 follow-up statements
954
WGUS84 KMRX 071348
FLSMRX
Flood Statement
National Weather Service Morristown TN
848 AM CDT Thu Oct 7 2021
...The Flood Warning continues for the following rivers in
Tennessee...
Sequatchie River Near Whitwell TN affecting Sequatchie, Bledsoe
and Marion Counties.
For the Sequatchie River...including Whitwell TN...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 1200 AM CDT.
&&
TNC007-115-153-080500-
/O.EXT.KMRX.FL.W.0027.000000T0000Z-211009T0400Z/
/WHTT1.1.ER.211007T1133Z.211008T0000Z.211008T2200Z.NO/
848 AM CDT Thu Oct 7 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Sequatchie River Near Whitwell TN.
* Until late tomorrow evening.
* At 8:15 AM CDT Thursday the stage was 14.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.5 feet
this evening. It will then fall below flood stage tomorrow
afternoon.
* Impact...At 14.0 feet, Flooding of agricultural land occurs.
* Impact...At 16.0 feet, Flooding of agricultural land becomes more
extensive. Water reaches the bottom of the river gage house.
&&
LAT...LON 3555 8528 3552 8523 3510 8551 3501 8561
3504 8566
$$
GC628
WGUS84 KMRX 080339
FLSMRX
Flood Statement
National Weather Service Morristown TN
1039 PM CDT Thu Oct 7 2021
...The Flood Warning continues for the following rivers in
Tennessee...
Sequatchie River Near Whitwell TN affecting Sequatchie, Bledsoe
and Marion Counties.
For the Sequatchie River...including Whitwell TN...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
The next statement will be issued Friday afternoon at 145 PM CDT.
&&
TNC007-115-153-081845-
/O.CON.KMRX.FL.W.0027.000000T0000Z-211009T0400Z/
/WHTT1.1.ER.211007T1133Z.211008T0045Z.211008T2200Z.NO/
1039 PM CDT Thu Oct 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Sequatchie River Near Whitwell TN.
* Until late tomorrow evening.
* At 10:15 PM CDT Thursday the stage was 15.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:15 PM CDT Thursday was 15.4 feet.
* Forecast...The river is expected to rise to a crest of 15.4 feet
just after midnight tonight. It will then fall below flood stage
tomorrow afternoon.
* Impact...At 14.0 feet, Flooding of agricultural land occurs.
* Impact...At 16.0 feet, Flooding of agricultural land becomes more
extensive. Water reaches the bottom of the river gage house.
* Flood History...This crest compares to a previous crest of 14.7
feet on 07/08/2013.
&&
LAT...LON 3555 8528 3552 8523 3510 8551 3501 8561
3504 8566
$$
19850
WGUS84 KMRX 081459
FLSMRX
Flood Statement
National Weather Service Morristown TN
959 AM CDT Fri Oct 8 2021
...The Flood Warning continues for the following rivers in
Tennessee...
Sequatchie River Near Whitwell TN affecting Sequatchie, Bledsoe
and Marion Counties.
For the Sequatchie River...including Whitwell TN...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 830 PM CDT.
&&
TNC007-115-153-090130-
/O.EXT.KMRX.FL.W.0027.000000T0000Z-211009T0130Z/
/WHTT1.1.ER.211007T1133Z.211008T0045Z.211008T1930Z.NO/
959 AM CDT Fri Oct 8 2021
...The Flood Warning is now in effect until this evening...
The Flood Warning continues for
the Sequatchie River Near Whitwell TN.
* Until this evening.
* At 9:15 AM CDT Friday the stage was 14.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:15 AM CDT Friday was 15.4 feet.
* Forecast...The river is expected to fall below flood stage this
afternoon and continue falling to 4.2 feet Wednesday morning.
* Impact...At 14.0 feet, Flooding of agricultural land occurs.
* Impact...At 16.0 feet, Flooding of agricultural land becomes more
extensive. Water reaches the bottom of the river gage house.
* Flood History...This crest compares to a previous crest of 14.7
feet on 07/08/2013.
&&
LAT...LON 3555 8528 3552 8523 3510 8551 3501 8561
3504 8566
$$
Garuckas197
WGUS84 KMRX 090035
FLSMRX
Flood Statement
National Weather Service Morristown TN
735 PM CDT Fri Oct 8 2021
...The Flood Warning is cancelled for the following rivers in
Tennessee...
Sequatchie River Near Whitwell TN affecting Sequatchie, Bledsoe
and Marion Counties.
TNC007-115-153-090145-
/O.CAN.KMRX.FL.W.0027.000000T0000Z-211009T0035Z/
/WHTT1.1.ER.211007T1133Z.211008T0045Z.211008T1710Z.NO/
735 PM CDT Fri Oct 8 2021
...The Flood Warning for the Sequatchie River Near Whitwell TN has
been cancelled...
The Flood Warning is cancelled for
the Sequatchie River Near Whitwell TN.
* At 7:15 PM CDT Friday the stage was 12.4 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 3.7 feet Wednesday
evening.
&&
LAT...LON 3555 8528 3552 8523 3510 8551 3501 8561
3504 8566
$$
19What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Oct 6, 6:26 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Oct 6, 6:26 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
726 PM EDT Wed Oct 6 2021
.UPDATE...
FOR 00Z AVIATION.
&&
.SHORT TERM...(Tonight and Thursday)
Key Messages:
1. Main forecast concern will be the flash flooding threat this
afternoon and tonight. The primary area of concern is the southern
plateau and southern TN valley.
2. The conditional threat of severe storms still exists through the
evening hours in the southern plateau and southern TN valley where
a slight risk has been introduced by the Storm Prediction Center.
Discussion:
GOES WV imagery depicts a closed low situated across Arkansas this
afternoon with a well defined dry slot across the northern Gulf
Coast and into the Tennessee Valley. Diffluent flow aloft along with
boundary layer convergence has worked in tandem to produce repeated
rounds of showers and embedded thunderstorms across portions of the
forecast area (southern TN valley/southern plateau). The main
forecast concerns will be flash flooding potential, and the chance
of strong to severe storms tonight.
WPC maintains a moderate risk of enhanced rainfall across the
southern plateau and southern TN valley. The 500mb low will slowly
retrograde NW through the period while a mid-upper lvl jet axis
lifts into the Tennessee Valley and southern Appalachians. The
resulting increase in upper lvl divergence will work in concert with
increasing boundary layer convergence to facilitate an increase in
showers and thunderstorms overnight. A fairly moist airmass
characterized by PW values in excess of 1.50-1.75 inches along with
modest thermodynamic profiles from some family does suggest the
potential for heavy rainfall rates. Any areas that have already
seen repeated rounds of precipitation could experience flash
flooding. There remains a degree of spread in precipitation
amounts throughout the CAMs, however, the most recent runs of the
HREF 24-hr QPF probability does show a signal for heavy rainfall
rates across portions of the southern valley. Given the
possibility of convection and training of cells, the flash flood
watch is in great shape and will not be making any changes for
now.
While the heavy rainfall/flash flood potential is the main risk, a
secondary threat of strong to severe storms does exist. At least
some turning within the lowest 3km will allow for the threat of
rotating updrafts assuming sufficient instability remains in place.
In fact, there have already been a few instances today where radar
has observed weak rotation. Any instances of rotation will remain
very brief. Downward momentum from some family will also bring a
threat of damaging winds with any robust convection.
Cloud cover and rainfall will keep temperatures mild tonight with
lows in the low to upper 60's. On Thursday, the mid-upper low will
have lifted into central Missouri. An associated wave will lift
through the area likely reducing PoPs from southwest to northeast.
Thursday high temperatures will range from the mid to upper 70's
across most locations which is near normal for early October.
Diegan
LONG TERM...(Thursday Night through Wednesday)...
Key Messages:
1. Rain chances will continue through Friday but drier conditions
will start this weekend and continue through extended period. Rain
chances will return next week.
2. Temperatures will be at least 5 degrees above normal each day
through the extended forecast.
Discussion:
Thursday Night through Saturday morning
The upper level closed low will affect the forecast area Thursday
night and Friday as it slowly moves north from the mid Mississippi
Valley towards the western Great Lakes by Friday. The low level
southerly flow and warm air advection pattern around the upper low
and extended upper trough to the south of the low keeps the eastern
Tennessee Valley with periods of showers and a few more storms
overnight Thursday night with the precipitation gradually shifting
to the northeast half of the forecast area later Friday and Friday
night. Rainfall amounts will be around 0.50 inches Thursday night
and then about the same Friday. The northeast half may have some
more enhanced amounts as a final shortwave moves through in the
afternoon to early evening. Friday night into early Saturday ridging
building to the southwest will finally bring in some drier air into
especially the western parts of the area. The eastern part of the
area will still see some southerly flow from the east side of the
Appalchians providing enough lift for showers coming over the
mountains Saturday morning. Rainfall amounts will be light. Highs
will be in the mid 70s Friday and slightly warmer Saturday with less
cloud cover.
Saturday night through Wednesday
Ridging aloft will then dominate upper level pattern Saturday night
through Monday with weak surface high pressure. Another weak upper
low is forecast to move in from the west late Monday and could bring
in light rains late Monday into Wednesday. Confidence is low from
Monday through Wednesday so just have slight rain chances for this
feature. Temperatures will be several degrees above normal in the
upper 70s to lower 80s.
TD
FXUS64 KMRX 061946
AFDMRX
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
346 PM EDT Wed Oct 6 2021
.SHORT TERM...(Tonight and Thursday)
Key Messages:
1. Main forecast concern will be the flash flooding threat this
afternoon and tonight. The primary area of concern is the southern
plateau and southern TN valley.
2. The conditional threat of severe storms still exists through the
evening hours in the southern plateau and southern TN valley where
a slight risk has been introduced by the Storm Prediction Center.
Discussion:
GOES WV imagery depicts a closed low situated across Arkansas this
afternoon with a well defined dry slot across the northern Gulf
Coast and into the Tennessee Valley. Diffluent flow aloft along with
boundary layer convergence has worked in tandem to produce repeated
rounds of showers and embedded thunderstorms across portions of the
forecast area (southern TN valley/southern plateau). The main
forecast concerns will be flash flooding potential, and the chance
of strong to severe storms tonight.
WPC maintains a moderate risk of enhanced rainfall across the
southern plateau and southern TN valley. The 500mb low will slowly
retrograde NW through the period while a mid-upper lvl jet axis
lifts into the Tennessee Valley and southern Appalachians. The
resulting increase in upper lvl divergence will work in concert with
increasing boundary layer convergence to facilitate an increase in
showers and thunderstorms overnight. A fairly moist airmass
characterized by PW values in excess of 1.50-1.75 inches along with
modest thermodynamic profiles does suggest the potential for heavy
rainfall rates. Any areas that have already seen repeated rounds of
precipitation could experience flash flooding. There remains a
degree of spread in precipitation amounts throughout the CAMs,
however, the most recent runs of the HREF 24-hr QPF probability
does show a signal for heavy rainfall rates across portions of
the southern valley. Given the possibility of convection and
training of cells, the flash flood watch is in great shape and
will not be making any changes for now.
While the heavy rainfall/flash flood potential is the main risk, a
secondary threat of strong to severe storms does exist. At least
some turning within the lowest 3km will allow for the threat of
rotating updrafts assuming sufficient instability remains in place.
In fact, there have already been a few instances today where radar
has observed weak rotation. Any instances of rotation will remain
very brief. Downward momentum will also bring a threat of damaging
winds with any robust convection.
Cloud cover and rainfall will keep temperatures mild tonight with
lows in the low to upper 60's. On Thursday, the mid-upper low will
have lifted into central Missouri. An associated wave will lift
through the area likely reducing PoPs from southwest to northeast.
Thursday high temperatures will range from the mid to upper 70's
across most locations which is near normal for early October.
Diegan
LONG TERM...(Thursday Night through Wednesday)...
Key Messages:
1. Rain chances will continue through Friday but drier conditions
will start this weekend and continue through extended period. Rain
chances will return next week.
2. Temperatures will be at least 5 degrees above normal each day
through the extended forecast.
Discussion:
Thursday Night through Saturday morning
The upper level closed low will affect the forecast area Thursday
night and Friday as it slowly moves north from the mid Mississippi
Valley towards the western Great Lakes by Friday. The low level
southerly flow and warm air advection pattern around the upper low
and extended upper trough to the south of the low keeps the eastern
Tennessee Valley with periods of showers and a few more storms
overnight Thursday night with the precipitation gradually shifting
to the northeast half of the forecast area later Friday and Friday
night. Rainfall amounts will be around 0.50 inches Thursday night
and then about the same Friday. The northeast half may have some
more enhanced amounts as a final shortwave moves through in the
afternoon to early evening. Friday night into early Saturday ridging
building to the southwest will finally bring in some drier air into
especially the western parts of the area. The eastern part of the
area will still see some southerly flow from the east side of the
Appalchians providing enough lift for showers coming over the
mountains Saturday morning. Rainfall amounts will be light. Highs
will be in the mid 70s Friday and slightly warmer Saturday with less
cloud cover.
Saturday night through Wednesday
Ridging aloft will then dominate upper level pattern Saturday night
through Monday with weak surface high pressure. Another weak upper
low is forecast to move in from the west late Monday and could bring
in light rains late Monday into Wednesday. Confidence is low from
Monday through Wednesday so just have slight rain chances for this
feature. Temperatures will be several degrees above normal in the
upper 70s to lower 80s.
TD
&&
.AVIATION...
00Z TAF DISCUSSION.
Additional rounds of rain and storms are expected near CHA this
evening with some heavy rain at times. MVFR conditions are
forecast to prevail, but some brief IFR conditions are possible
with thunderstorms. A few showers are possible near TYS this
evening, but rain and thunderstorm risk for TYS and TRI will be
later in the period.
JB
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 67 78 65 77 61 / 90 50 50 30 10
Knoxville McGhee Tyson Airport, TN 66 77 63 76 61 / 90 80 60 50 20
Oak Ridge, TN 65 76 62 76 60 / 100 70 60 50 20
Tri Cities Airport, TN 65 74 60 75 59 / 90 70 70 70 30
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Thursday morning for Cherokee-Clay.
TN...Flash Flood Watch through Thursday morning for Bledsoe-Bradley-
East Polk-Hamilton-Marion-McMinn-Meigs-Northwest Monroe-
Rhea-Sequatchie-Southeast Monroe-West Polk.
VA...NONE.
&&Hazardous weather outlook, Oct 6, 2:36 PM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 336 PM EDT Wed Oct 6 2021 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-071945- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 336 PM EDT Wed Oct 6 2021 /236 PM CDT Wed Oct 6 2021/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight ...Flash Flood Watch in effect from this morning through Thursday morning... Several rounds of showers and embedded thunderstorms are expected today through tonight. Rainfall amounts of 2 to 4 inches are expected in the southern Tennessee valley and southern plateau areas. Flash flooding will be possible. Additionally, there is a marginal risk for severe thunderstorms this afternoon through late this evening. This is largely for damaging winds, but includes a low risk of tornadoes as well. Areas of concern will be the southern plateau and southern Tennessee valley, mainly in the vicinity of Hamilton and Marion counties. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Heavy rains should be shifting north of the forecast area by shortly after daybreak Thursday. Otherwise, the probability for widespread hazardous weather is low for the day two through seven period. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and tonight.
In the hours before
Special weather statement, Oct 6, 4:44 PM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Morristown TN
544 PM EDT Wed Oct 6 2021
TNZ082-083-062230-
Rhea TN-Bledsoe TN-
544 PM EDT Wed Oct 6 2021
...A strong thunderstorm will impact portions of west central Rhea
and northeastern Bledsoe Counties through 630 PM EDT/530 PM CDT/...
At 544 PM EDT/444 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Pikeville, moving north at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pikeville, Melvine and Mount Crest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM EDT/1000 PM CDT/ for
east Tennessee.
&&
LAT...LON 3572 8526 3575 8527 3575 8526 3576 8526
3577 8510 3576 8509 3576 8507 3577 8504
3575 8503 3575 8501 3556 8502 3555 8522
3571 8527
TIME...MOT...LOC 2144Z 171DEG 24KT 3562 8515
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DieganLocal storm report, Oct 6, 6:24 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
724 PM EDT WED OCT 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FLASH FLOOD 3 NNE DUNLAP 35.41N 85.37W
10/06/2021 SEQUATCHIE TN 911 CALL CENTER
DISPATCH REPORTS NUMEROUS ROADS CLOSED
ACROSS THE COUNTY. EVACUATIONS UNDER WAY
ALONG BRANCH RD.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:20 PM CDT | Flash Flood Warning | MRX | Marion | 6 hr |
| Oct 6, 8:04 PM CDT | Special Weather Statement | MRX | Scott | 26 min |
| Oct 6, 8:52 PM CDT | Special Weather Statement | MRX | Scott | 38 min |
| Oct 7, 4:08 PM CDT | Special Weather Statement | MRX | Blount, Knox, Loudon | 52 min |
| Oct 7, 4:59 PM CDT | Special Weather Statement | MRX | Anderson, Knox, Loudon | 46 min |
| Oct 7, 5:08 PM CDT | Areal Flood Advisory | MRX | Blount, Knox, Loudon, Monroe | 112 min |
Nearby
River Flood Warnings in Tennessee, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.